MAUDE Adverse Event Report: DEPUY MITEK FMS CONNECT DUO/SOLO (UIC); FOOT-SWITCH, ELECTRICAL

DEPUY MITEK FMS CONNECT DUO/SOLO (UIC); FOOT-SWITCH, ELECTRICAL
Catalog Number 282112
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate evaluation statement: this complaint is being closed since after multiple attempts to retrieve the product, the product still hasn't been returned for evaluation.If and when the device in question is received, this file will be reopened and its contents made to reflect the results of the evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4)-incomplete.The lot number is currently unavailable.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during a rotator cuff repair, it was observed that his fms connect duo/solo (uic) was not communicating consistently with the pump.The sales rep reported that the surgeon completed the procedure by unplugging and resetting the device numerous times.The sales rep confirmed that there were no patient consequences but there was a five minute delay.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
FMS CONNECT DUO/SOLO (UIC)
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7767194
Report Number1221934-2018-53384
Device Sequence Number19459804
Product Code HRX
UDI-Device Identifier10886705020478
UDI-Public10886705020478
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number282112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2015
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1